Alert archive / Arizona / Wind Advisories in 2014

Wind Advisory 17, NWS Flagstaff, AZ

May 19, 20144 counties in Arizona

NWS Flagstaff, AZ issued this wind advisory at May 19, 2014, 2:44 PM MST for 4 counties in Arizona. It took effect at May 20, 2014, 11:00 AM MST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
May 19, 2014, 2:44 PM MST (21:44 UTC)
In effect from
May 20, 2014, 11:00 AM MST
Expired
May 20, 2014, 8:00 PM MST
In force
9 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.7 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2014-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2014-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 237 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3615 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
237 m²/s²
0-3 km storm-relative helicity
277 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

864 
WWUS75 KFGZ 192144
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
244 PM MST MON MAY 19 2014

AZZ004>017-038>040-201130-
/O.NEW.KFGZ.WI.Y.0017.140520T1800Z-140521T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...SEDONA...
DILKON
244 PM MST MON MAY 19 2014

...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. 

* TIMING...WINDS WILL STRENGTHEN LATE TUESDAY MORNING BECOMING
  STRONG AND GUSTY THROUGH EARLY TUESDAY EVENING.

* WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...AREAS OF BLOWING DUST ARE POSSIBLE ACROSS PORTIONS OF
  NORTHEAST ARIZONA...FROM THE LITTLE COLORADO RIVER NORTH TO
  MARBLE AND GLEN CANYONS AND THE CHINLE VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
4 follow-up statements
385 
WWUS75 KFGZ 201116
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
416 AM MST TUE MAY 20 2014

AZZ004>017-038>040-201900-
/O.CON.KFGZ.WI.Y.0017.140520T1800Z-140521T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...SEDONA...
DILKON
416 AM MST TUE MAY 20 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING...

* TIMING...WINDS WILL STRENGTHEN LATE THIS MORNING BECOMING STRONG
  AND GUSTY THROUGH EARLY EVENING.

* WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS TO 45 TO 50 MPH.

* IMPACTS...AREAS OF BLOWING DUST ARE POSSIBLE ACROSS PORTIONS 
  OF NORTHEAST ARIZONA...FROM THE LITTLE COLORADO RIVER NORTH TO 
  MARBLE AND GLEN CANYONS AND THE CHINLE VALLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
046 
WWUS75 KFGZ 201654
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
ISSUED BY NATIONAL WEATHER SERVICE PHOENIX AZ
954 AM MST TUE MAY 20 2014

AZZ004>017-038>040-210300-
/O.CON.KFGZ.WI.Y.0017.140520T1800Z-140521T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...SEDONA...
DILKON
954 AM MST TUE MAY 20 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

* TIMING...WINDS WILL STRENGTHEN LATE THIS MORNING BECOMING 
  STRONG AND GUSTY THROUGH EARLY EVENING. 

* WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS TO 45 TO 50 MPH.

* IMPACTS...AREAS OF BLOWING DUST ARE POSSIBLE ACROSS PORTIONS 
  OF NORTHEAST ARIZONA...FROM THE LITTLE COLORADO RIVER NORTH TO 
  MARBLE AND GLEN CANYONS AND THE CHINLE VALLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
339 
WWUS75 KFGZ 202053
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
ISSUED BY NATIONAL WEATHER SERVICE PHOENIX AZ
153 PM MST TUE MAY 20 2014

AZZ004>017-038>040-210300-
/O.CON.KFGZ.WI.Y.0017.000000T0000Z-140521T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...SEDONA...
DILKON
153 PM MST TUE MAY 20 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

* TIMING...WINDS WILL REMAIN ELEVATED THROUGH EARLY EVENING. 

* WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS TO 45 TO 50 MPH.

* IMPACTS...AREAS OF BLOWING DUST ARE POSSIBLE ACROSS PORTIONS 
  OF NORTHEAST ARIZONA...FROM THE LITTLE COLORADO RIVER NORTH TO 
  MARBLE AND GLEN CANYONS AND THE CHINLE VALLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
651 
WWUS75 KFGZ 210240
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
740 PM MST TUE MAY 20 2014

AZZ004>017-038>040-210345-
/O.EXP.KFGZ.WI.Y.0017.000000T0000Z-140521T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...SEDONA...
DILKON
740 PM MST TUE MAY 20 2014

...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING...

WINDS HAVE DECREASED ACROSS NORTHERN ARIZONA THIS EVENING AND THE
WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 PM MST. BREEZY
SOUTHWEST WINDS UP TO 15 MPH WILL CONTINUE OVERNIGHT...INCREASING
AGAIN WEDNESDAY MORNING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at May 19, 9:55 AM MST, 4 hours 49 minutes earlier.

Area forecast discussion, May 19, 9:55 AM MST, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
955 AM MST MON MAY 19 2014

.SYNOPSIS...
A SLOW MOVING LOW PRESSURE SYSTEM WILL APPROACH AND MOVE
INTO THE SOUTHWEST OVER THE NEXT SEVERAL DAYS. EXPECT STRONG
SOUTHWEST WINDS AND DRY CONDITIONS AHEAD OF THIS SYSTEM THROUGH
TUESDAY. WEDNESDAY THROUGH THE WEEKEND...EXPECT COOLER
TEMPERATURES...LESS WIND...AND SLIGHT CHANCES FOR SHOWERS AND
THUNDERSTORMS AS THE SYSTEM SLOWLY DRIFTS ACROSS ARIZONA.

&&

.DISCUSSION...A LOW PRESSURE SYSTEM MOVING INTO NORTHERN CA TODAY
WILL RESULT IN CONTINUED WARM...DRY...AND BREEZY WEATHER. WIND
GUSTS TODAY WILL REACH INTO THE 30-40 MPH RANGE. FOR REASONS
DISCUSSED BELOW...DO NOT ANTICIPATE A WIND ADVISORY WILL BE
NEEDED. RED FLAG WARNINGS REMAIN IN EFFECT FOR AREAS ALONG THE
MOGOLLON RIM AND WHITE MOUNTAINS NORTH TO THE UT BORDER. CURRENT
FORECAST HANDLES THE SCENARIO WELL WITH NO UPDATES ANTICIPATED
THIS MORNING.

&&

.PREVIOUS DISCUSSION (245 AM MST)...
LONG-WAVE TROUGH CONTINUES TO DEVELOP OVER THE EASTERN
PACIFIC AND WEST COAST THIS MORNING. THIS TROUGH WILL SLOWLY MOVE
ACROSS THE WESTERN STATES THIS WEEK BRINGING BREEZY WINDS AND DRY
CONDITIONS THROUGH TUESDAY...FOLLOWED BY COOLER TEMPS AND CHANCES FOR
SHOWERS DURING THE LATTER HALF OF THE WEEK.

FOR TODAY AND TUESDAY...STRONG SOUTHWEST WINDS WILL DEVELOP BOTH DAYS
AND COMBINE WITH LOW RELATIVE HUMIDITY TO CREATE CRITICAL FIRE
WEATHER CONDITIONS. A RED FLAG WARNING REMAINS IN EFFECT FOR
TODAY...AND A FIRE WEATHER WATCH REMAINS IN EFFECT FOR TUESDAY. WINDS
THIS AFTERNOON WILL ONCE AGAIN APPROACH ADVISORY THRESHOLDS. CURRENT
EXPECTATIONS ARE THAT STRONG WINDS WILL NOT BE WIDESPREAD ENOUGH OR
OF LONG ENOUGH DURATION TO WARRANT A WIND ADVISORY. ON TUESDAY...
HOWEVER... WINDS WILL BE STRONGER AND A WIND ADVISORY MAY BE
REQUIRED.

WEDNESDAY INTO THE WEEKEND...THE TROUGH SLOWLY MOVES EASTWARD WITH A
CLOSED LOW CENTER DEVELOPING AND THEN STALLING OVER ARIZONA. MODELS
HAVE BEEN VERY CONSISTENT WITH THE SLOW MOVEMENT OF THIS LOW CENTER.
THE SLOW MOVEMENT OF THE LOW WILL ALLOW SUBTROPICAL MOISTURE TO MOVE
NORTHWARD ACROSS AZ AND NM. IN ADDITION...THE COLD POOL ASSOCIATED
WITH THE CENTER OF THE LOW WILL RESULT IN STEEPENING LAPSE RATES
CONDUCIVE TO GENERATING MODERATE CONVECTIVE ACTIVITY. THE RESULT WILL
BE SEVERAL DAYS OF ISOLATED-TO-SCATTERED SHOWERS AND THUNDERSTORMS.
MODELS CONTINUE TO INDICATE THAT LIGHT-TO-MODERATE PCPN AMOUNTS CAN
BE EXPECTED DURING THIS PERIOD.

&&

.AVIATION...FOR THE 18Z PACKAGE...VFR CONDITIONS WILL CONTINUE
THROUGH THE 24 HR PERIOD UNDER SCT-BKN HIGH CIRRUS CLOUDS. SOUTHWEST
WINDS 15-25KTS GUSTING TO 30-35KTS AFTER 16Z. WINDS WILL DECREASE TO
LESS THAN 15KTS FOR MOST AREAS AFTER 02Z. AVIATION DISCUSSION NOT
UPDATED FOR AMENDMENTS.

&&

.FIRE WEATHER...A LOW PRESSURE SYSTEM MOVING DOWN THE WEST COAST WILL
BRING GUSTY SOUTHWEST WINDS THROUGH TUESDAY. THESE WINDS WILL
COMBINE WITH WARM AND DRY CONDITIONS TO BRING CRITICAL FIRE WEATHER
CONDITIONS THROUGH TUESDAY. A RED FLAG WARNING IS IN EFFECT FOR MANY
AREAS TODAY...WITH A FIRE WEATHER WATCH ON TUESDAY.

WEDNESDAY THROUGH FRIDAY...WINDS SHOULD WEAKEN WITH
COOLER TEMPERATURES HELPING TO EASE THE THREAT OF CRITICAL FIRE
WEATHER. AS THE LOW PRESSURE SYSTEM MOVES CLOSER THURSDAY AND
FRIDAY...THERE IS A SLIGHT CHANCE OF THUNDERSTORMS. THESE STORMS
WILL BE CAPABLE OF GUSTY...ERRATIC OUTFLOW WINDS AND LIGHTNING.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...

RED FLAG WARNING UNTIL 8 PM MST THIS EVENING FOR AZZ104>107-
109>117-139-140.

FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
EVENING FOR AZZ104>118-138>140.

&&

PUBLIC.........MCS
AVIATION.......BOHLIN
FIRE WEATHER...BOHLIN

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT
WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, May 19, 4:00 AM MST, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
400 AM MST MON MAY 19 2014

AZZ004>018-037>040-200700-
WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY-
400 AM MST MON MAY 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN
GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA.

.DAY ONE...TODAY

AN APPROACHING LOW PRESSURE SYSTEM WILL BRING STRONG SOUTHWEST WINDS
AND LOW RELATIVE HUMIDITY TODAY CREATING CRITICAL FIRE WEATHER
CONDITIONS. A RED FLAG WARNING REMAINS IN EFFECT ALONG AND NORTH OF
THE MOGOLLON RIM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY WILL CONTINUE ON
TUESDAY CREATING CRITICAL FIRE WEATHER CONDITIONS. A FIRE WEATHER
WATCH REMAINS IN EFFECT FOR MUCH OF NORTHERN ARIZONA. IN ADDITION...
STRONG WINDS MAY RESULT IN AREAS OF BLOWING DUST ACROSS NORTHEASTERN
ARIZONA TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 2:36 PM MSTRed Flag WarningFGZApache, Coconino, Gila, Navajo, Yavapai29 hr

Nearby

Wind Advisories in Arizona, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.